# SDR AALA201712079027

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 38,129 hours, 17,794 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUMES IN FLIGHT DECK AND CABIN FORCED RETURN TO PHX. MAINTENANCE FOUND APU AS THE CAUSE, COMPLIED WITH 26L00021001, 26L00021002, 26L00021004, AND PERFORMED SUCCESSFUL OPERATIONAL CHECK. REPLACED APU OIL COOLER SUPPLY AND RETURN LINES O RING PER AMM 49-91-44.
